# SDR 99FDEA00006

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

EXTREME STATIC ON INTERPHONE SYS DURING T/O ROLL.  SHUT PHONE SWITCH TO HEAR RADIO.  REMOVED CAPTS BOOM MIKE AND HEADSET CONNECTOR PANEL, FOUND RECEIVER JACK LOOSE.  TIGHTENED JACK, OPS CK NR 1 VHF PER MM 23-10-00 AND INTERPHONE PER MM 23-40-00.
